Jump to content

Recommended Posts

Hey I was just upped to 150 mgs of effexor was on 75mgs for 8 years . First anti depressant I used but after a panic attack and depression bout I upped it ... Ive been on the 150mg for 12days , I feel so much worse . Like a lot worse . It's Sunday . Could I take one of my 75 mgs tonight , would it give me any side effects ? I can't handle this 

Link to comment
Share on other sites

I'm so sorry for how you feeling.  Anxiety and depression at the same time is really tough.

It could take three weeks for your body to finally accept a new dosage or medication.  I don't recommend doing anything without consulting your doctor just to be safe.  For tonight, just try to engage in things that you like or soak in a hot bath to calm your anxious feelings.  If you have a friend that makes you feel better, give him or her a call just to talk.  

Hang in there.

 

Link to comment
Share on other sites

I don't think it would make things worse to only take the 75. I've heard horror stories about withdrawal and then yesterday evening I realize I forgot to take my Effexor yesterday! I was shocked because I didn't feel any different. The only clue in hindsight was that I was particularly witty yesterday. In any case, it could be worth taking only the 75 and seeing how you feel. You should let your doc know beforehand that you're planning on doing this. It really bugs me that docs always  say to up the dosage instead of looking at other options or causes.

Link to comment
Share on other sites

It's possible it could make things better.  As @morecoffee mentioned, taking 75 mg extra won't harm anything, but you still should talk to your doctor first before anything.

I hope you're having a better day!

Link to comment
Share on other sites

  • 11 months later...
  • 1 year later...
On 7/31/2017 at 2:14 AM, Carlamarie32 said:

Hey I was just upped to 150 mgs of effexor was on 75mgs for 8 years . First anti depressant I used but after a panic attack and depression bout I upped it ... Ive been on the 150mg for 12days , I feel so much worse . Like a lot worse . It's Sunday . Could I take one of my 75 mgs tonight , would it give me any side effects ? I can't handle this 

In your case it seems like side effects. Usually if you take a lower dosage one night and then you take a higher dosage the next night. It balances out very nicely. I think you should take your time and go down in dosage over time. Good luck.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...